Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 128, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 23, 2017, 5:52 PM CDT for Bastrop County, Fayette County, Lee County, Texas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2017, 5:52 PM CDT (22:52 UTC)
- Expired
- May 23, 2017, 6:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Bastrop County, TX, Fayette County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 89 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:00 PM CDT | TSTM WND GST 75 | Giddings, TX | STORM SPOTTER MEASURED 75 MPH WIND GUST IN GIDDINGS. ALSO REPORTED QUARTER SIZED HAIL. TIME ESTIMATED FROM RADAR. |
| May 23, 6:00 PM CDT | HAIL 1.25 | 1 N Giddings, TX | QUARTER UP TO THE SIZE OF HALF DOLLARS IN GIDDINGS. TIME ESTIMATED FROM RADAR. |
| May 23, 6:01 PM CDT | TSTM WND DMG | 1 S Giddings, TX | REPORTS OF LARGE OAK TREES SNAPPED ON THE SOUTH SIDE OF GIDDINGS. |
| May 23, 6:18 PM CDT | TSTM WND DMG | 2 Wsw Walhalla, TX | FAYETTE COUNTY EM REPORTS DAMAGE TO TREES AND A STRUCTURE WEST OF WARRENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
326
WUUS54 KEWX 232252
SVREWX
TXC021-149-287-232345-
/O.NEW.KEWX.SV.W.0128.170523T2252Z-170523T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
552 PM CDT TUE MAY 23 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Bastrop County in south central Texas...
Central Lee County in south central Texas...
Northeastern Fayette County in south central Texas...
* Until 645 PM CDT
* At 551 PM CDT, a severe thunderstorm was located near Paige, or 8
miles northwest of Giddings, moving southeast at 65 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Giddings, Fayetteville, Round Top, Fedor, Paige, Circle D-Kc
Estates, Carmine, Serbin, Northrup, Warrenton, Ledbetter, Waldeck,
Loebau, Warda, Walhalla, Willow Springs, Hills, Winedale, Rek Hill
and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm was reported to have
produced widespread wind damage over the city of Elgin. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows!
&&
LAT...LON 2989 9663 3020 9725 3039 9717 3027 9667
3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3015 9671 3017 9669 3015 9668
3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2251Z 293DEG 55KT 3024 9706
HAIL...1.75IN
WIND...70MPH
$$
MO4 follow-up statements
627
WWUS54 KEWX 232300
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
600 PM CDT TUE MAY 23 2017
TXC021-149-287-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Bastrop TX-Lee TX-Fayette TX-
600 PM CDT TUE MAY 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BASTROP...SOUTHEASTERN LEE AND NORTHEASTERN FAYETTE
COUNTIES...
At 600 PM CDT, a severe thunderstorm was located over Giddings,
moving southeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Giddings, Fayetteville, Round Top, Fedor, Carmine, Serbin, Northrup,
Warrenton, Ledbetter, Waldeck, Loebau, Warda, Walhalla, Willow
Springs, Hills, Winedale, Rek Hill, Lincoln, Nechanitz and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3014 9714 3034 9706 3027 9667 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3015 9671 3017 9669 3015 9668 3014 9665
3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2300Z 294DEG 52KT 3019 9694
HAIL...1.00IN
WIND...70MPH
$$
MO201
WWUS54 KEWX 232309
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
609 PM CDT TUE MAY 23 2017
TXC021-232319-
/O.CAN.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Bastrop TX-
609 PM CDT TUE MAY 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3009 9703 3026 9697 3027 9667 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3015 9671 3017 9669 3015 9668 3014 9665
3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2309Z 296DEG 54KT 3010 9683
$$
TXC149-287-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Lee TX-Fayette TX-
609 PM CDT TUE MAY 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN LEE AND NORTHEASTERN FAYETTE COUNTIES...
At 609 PM CDT, a severe thunderstorm was located 8 miles west of
Round Top, or 8 miles southeast of Giddings, moving southeast at 60
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Giddings, Fayetteville, Round Top, Carmine, Serbin, Northrup,
Warrenton, Ledbetter, Waldeck, Warda, Walhalla, Willow Springs,
Winedale, Rek Hill, Nechanitz and Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage near Giddings. Seek shelter now inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3009 9703 3026 9697 3027 9667 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3015 9671 3017 9669 3015 9668 3014 9665
3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2309Z 296DEG 54KT 3010 9683
HAIL...1.00IN
WIND...70MPH
$$
RUNYEN594
WWUS54 KEWX 232321
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT TUE MAY 23 2017
TXC287-232330-
/O.CAN.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Lee TX-
621 PM CDT TUE MAY 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
3016 9680 3014 9677 3015 9671 3017 9669
3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2320Z 298DEG 45KT 3002 9673
$$
TXC149-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Fayette TX-
621 PM CDT TUE MAY 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN FAYETTE COUNTY...
At 620 PM CDT, a severe thunderstorm was located near Round Top, or
11 miles northeast of La Grange, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Fayetteville, Round Top, Carmine, Walhalla, Willow Springs,
Warrenton, Winedale, Rek Hill, Ledbetter, Nechanitz and Waldeck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm has a history of producing
widespread wind damage. Seek shelter now inside a sturdy structure
and stay away from windows.
&&
LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
3016 9680 3014 9677 3015 9671 3017 9669
3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2320Z 298DEG 45KT 3002 9673
HAIL...1.00IN
WIND...70MPH
$$
RUNYEN759
WWUS54 KEWX 232338
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT TUE MAY 23 2017
TXC149-232348-
/O.EXP.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Fayette TX-
638 PM CDT TUE MAY 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY
WILL EXPIRE AT 645 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
3016 9680 3014 9677 3015 9671 3017 9669
3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2338Z 293DEG 55KT 2991 9644
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:15 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 23, 2:15 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 215 PM CDT Tue May 23 2017 .SHORT TERM (Tonight through Wednesday Night)... The cold front is currently beginning to enter our CWA and is best evident by pressure rises behind the frontal boundary. Winds ahead of the front are already out of a northerly direction as a boundary associated with a dying complex of storms this morning came through the area. This will decrease our surface convergence when the actual front makes it to the region. This should overall limit the coverage of showers and storms for the northern Hill Country for surface based activity. Storms will be more likely to fire across the southern half of the region where surface winds are lighter and convergence will be maximized. However, elevated showers and thunderstorms can be seen on area radars to our north and this activity is developing under the influence of strong lift as evident on water vapor imagery. This is evidence that we will have plenty of upper support for sustained convection later today. As the strong lift arrives, we could also see some elevated convection behind the front as well as any boundary layer convection that develops along the frontal boundary. CAPE values this afternoon will be in the 2000-3000 J/kg range with the higher values maximized across the eastern CWA. 0-6 km shear values near 50 knots will definitely support supercellular structures with any of the stronger activity. Large hail will initially be the main threat from any severe thunderstorms, but there could be some high wind reports as well especially later in the afternoon and evening. Thunderstorm chances will end from north to south in the late afternoon and evening. Cooler air is expected to filter into the region behind the front as is already evident by the near 60 degree temperatures in the Abilene region north of the front. Lows tonight should bottom out in the 50s for much of the area with some upper 40s even possible across low- lying areas in the Hill Country. The only record that could be broken tonight is Austin Bergstrom airport where the current forecast is 2 degrees under its record low. For tomorrow, clear skies will be in place across the region with light winds. Should be nice overall, with highs in the lower to middle 80s over much of the area. && .LONG TERM (Thursday through Tuesday)... The beginning of the long-term forecast will be dry with with increasing temperatures. Highs on Thursday will quickly be back into the lower 90s with even some upper 90s across the southwestern CWA. Temperatures will even be a couple of degrees warmer on Friday as an upper ridge builds to our south. Lows Friday morning will also be warm, in the lower to middle 70s. The upper air pattern will begin to shift on Saturday as a longwave trough begins to move through the central CONUS. Should see the first effects of this on Saturday night with some possible warm air advection activity ahead of an approaching cold frontal boundary. This frontal boundary will approach the CWA on Sunday and this will bring an increase to the precip chances to the area. It looks like a decent chance of showers and storms will remain in the area behind the front on Memorial Day and into Tuesday as southwest flow remains in place across the region. Will forecast 30-40 PoPs in this period for now, but these may have to be increased over the next several days. Instability amounts on Sunday could support some strong storms, but this could change as we near the weekend, and will continue to monitor the chances of stronger convection. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 56 85 64 91 74 / 30 0 0 - - Austin Bergstrom Intl Airport 55 84 61 91 74 / 30 0 0 - - New Braunfels Muni Airport 54 85 61 91 74 / 40 0 0 - - Burnet Muni Airport 52 83 61 90 72 / 10 0 0 - - Del Rio Intl Airport 57 86 64 94 74 / 10 0 0 - - Georgetown Muni Airport 54 83 62 91 74 / 30 0 0 - - Hondo Muni Airport 52 86 61 93 74 / 20 0 0 - - San Marcos Muni Airport 54 85 61 92 74 / 40 0 0 - - La Grange - Fayette Regional 55 84 62 90 74 / 50 0 0 - - San Antonio Intl Airport 55 86 64 92 74 / 30 0 0 - - Stinson Muni Airport 57 86 62 92 75 / 40 0 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...17 Synoptic/Grids...Hampshire Public Service/Data Collection...YB
Hazardous weather outlook, May 23, 5:25 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 525 AM CDT Tue May 23 2017 TXZ171>173-183>194-202>209-217>225-228-241030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 525 AM CDT Tue May 23 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A final round of scattered showers and thunderstorms is expected mainly this afternoon across most of South Central Texas except for the Edwards Plateau. A few of these storms could be strong to severe, with large hail and damaging straight-line winds the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, May 23, 5:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 2 SSE ROUND ROCK 30.49N 97.66W
05/23/2017 WILLIAMSON TX TRAINED SPOTTER
LARGE TREE SNAPPED IN HALF.
&&
BMWLocal storm report, May 23, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 4 NE PFLUGERVILLE 30.48N 97.57W
05/23/2017 E1.00 INCH TRAVIS TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORT FROM SPOTTER.
&&
BMWLocal storm report, May 23, 5:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG ELGIN 30.35N 97.37W
05/23/2017 BASTROP TX TRAINED SPOTTER
SMALL TREE LIMBS DOWN IN ELGIN.
&&
BMWLocal storm report, May 23, 5:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL PFLUGERVILLE 30.44N 97.62W
05/23/2017 E1.00 INCH TRAVIS TX TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS REPORTED IN PFLUGERVILLE
&&
BMWLocal storm report, May 23, 5:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SOMERSET 29.23N 98.66W
05/23/2017 E1.00 INCH BEXAR TX PUBLIC
QUARTER SIZED HAIL IN SOMERSET. TIME ESTIMATED FROM
RADAR.
&&
BMWLocal storm report, May 23, 5:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CDT TUE MAY 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 2 E ELGIN 30.35N 97.34W
05/23/2017 BASTROP TX EMERGENCY MNGR
BASTROP COUNTY EM REPORTS WIDESPREAD WIND DAMAGE IN AND
AROUND ELGIN. REPORTS OF BOTH POWER LINES AND TREES
DOWNED ACROSS THE AREA.
&&
BMWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 4:12 PM CDT | Special Weather Statement | EWX | Burnet | 33 min |
| May 23, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 29 min |
| May 23, 4:28 PM CDT | Special Weather Statement | EWX | Bexar | 32 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 44 min |
| May 23, 4:46 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 44 min |
| May 23, 5:03 PM CDT | Special Weather Statement | EWX | Travis | 42 min |
| May 23, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 47 min |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 41 min |
| May 23, 5:23 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 23, 5:25 PM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 23, 5:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 33 min |
| May 23, 5:32 PM CDT | Special Weather Statement | EWX | Wilson | 28 min |
| May 23, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 36 min |
| May 23, 5:56 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Travis | 49 min |
| May 23, 5:57 PM CDT | Special Weather Statement | EWX | Hays | 48 min |
| May 23, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 35 min |
| May 23, 6:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 23, 6:35 PM CDT | Special Weather Statement | EWX | Atascosa | 40 min |
| May 23, 6:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 17 min |
| May 23, 6:56 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.